Hi, I had some recent blood work done and my doctor said my creatin level was a little high for my age. Ihave taken two different cycles of steroids and was wondering if that was the cause of this. The steroids I used were deca-durabolin for a 6 week period and maybe like a month after I finished that cycle I did a 6 week cycle of sustanon 250. My blood test was done around 2 or 3 months after I finished the last cycle. I had ultra sound scan on my kidneys and they looked great so the doctor said not to worry. I wanted to another cycle this coming summer and was wondering if there was really a connection between them. I was using low dosages on both cycles. On the deca durabolin I never went over 400mg and the sustanon I always used one cc which was eaqual to 250mg. I dont want to hear a lecture on how bad it is to take this stuff I just want to know if that is what might cause the creatin to rise.